MAUDE Adverse Event Report: Alcon Research, LLC - Houston CENTURION Surgical Procedure Pak; General surgery tray (kit)

Alcon Research, LLC - Houston CENTURION Surgical Procedure Pak; General surgery tray (kit)
Catalog Number 8065752201
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that three phacoemulsification tips were broken during cataract surgery.The surgery was completed after replacing those broken tips with another one.There was no patient impact.Additional information was requested and non-received till date.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION Surgical Procedure Pak
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50208465
Report Number1644019-2026-04258
Device Sequence Number17500929
Product Code LRO
UDI-Device Identifier00380657522019
UDI-Public(01)00380657522019(17)240331(11)220406(10)14F6TR
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number8065752201
Device Lot Number14F6TR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured04/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown